# SDR SWIA200210561

- Difficulty date: January 13, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 2,049 hours, 1,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PACK HIGH PRESSURE CAUTION MESSAGE IMMEDIATELY AFTER TAKEOFF.  RAN ENGINES.  FOUND PACK TO OPERATE NORMAL.
